# SDR SWAA2022042190024

- Difficulty date: March 31, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737
- Aircraft serial: 30588
- Aircraft time: 74,146 hours, 43,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A75031
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB FLOOR SUPPORT AT STA 767+5; LBL 2; WL 156. / [01] REMOVED CORROSION ON ACB FLOOR SUPPORT BS767+5; LBL 2; WL 156 IN AREA OF L=1.1'XW=.9'XD=.012' FOUND TO BE OUT OF LIMITS WITH REMAINING THICKNESS OF .051' OF ORIGINAL THICKNESS OF .063' IAW SRM 53-60-53-0I-2; SRM 53-00-53-1A-2 AND BAC1509-100146   DEPTH GAUGE USED: ID:ATS2473 DUE:07/2022;[02] VERIFIED CORRECTIVE ACTION 1;[03] SRM 53-00-53-2R-2 IS FOUND TO BE APPLICABLE FOR THIS REPAIR;[04] PERFORMED DAMAGE CUT OUT ON ACB FLOOR SUPPORT BS BS 767+5; LBL 2; WL 156 IAW SRM 53-00-53-2R-2 STEPS 4.D.(B);[05] VERIFIED CORRECTIVE ACTION 5.;[06] ACCOMPLISHED HFEC INSPECTION OF DAMAGE CUT OUT IAW NDTM D6-37239 PART 6; 51-00-00 PROC 23. NO CRACKS FOUND. TOOL I.D. IS000450 500D;[07] STATUS CUTOUT DIMENSION L: 3' W: 1' AT ACB BS.767+5 LBL.2 WL.156 IWA SRM 53-00-53-2R-2 DETAIL F;[08] LOCATED AND DRILLED NEW REPAIR CHANNEL FROM 7075-T76511 LOT:1487793-1 PO NUMBER:863363/1; APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW SRM 53-00-53-2R-2 STEPS 4.D.(B) N AND O; OK TO INSTALL REPAIR CHANNEL;[09] VERIFIED CORRECTIVE ACTIONS #7 AND #8;[10] INSTALLED NUT PLATES; INSTALLED NEW REPAIR AND APPLIED CIC AT BS.767+5' LBL.2' WL.156 IAW SRM 53-00-53-2R-2 STEPS 4.D.(B) P AND Q (1)(2)(3) 4 S;[11] VERIFIED CORRECTIVE ACTION #10;[12] TASK COMPLETE;[13] CORRECTION- VERIFIED CORRECTIVE ACTION 4.
